Struggling today with crazy mood swings

I'm on downreg now and have been for nearly 2wks ahead of my first FET. I thought FET might be easier in terms of side effects than a short protocol for a fresh cycle but Ive been getting headaches, feeling really low and getting upset about really small things. I got ridiculously upset early about the washing machine not working and ended up crying about it! Help is this normal and is there anything you found that helped?

5 Replies

oldest β€’ newest
  • Hi lovely. Yep that's normal. Buserelin turns me into a headachey, hot flushing, irrational monster! The good news is that once they add in the oestrogen you will feel 100 times better. Hang in there! Xx

  • Thanks so much I should start taking oestrogen tomorrow so hopefully it will get better!

  • Hi kejij. Oh dear! All to do with the drug working on the pituitary gland in the brain - hence the headaches. Try drinking plenty of water, it can help. Paracetamol is OK to take, but no anti-inflammatories such as ibuprofen. Hopefully, you won't need to be on it for too much longer and you get to feel normal again. Hope all goes well with the rest of the cycle, and for successful FET. Diane

  • Thanks Diane I had tons of water and went to bed at 5.30 last night so felt a bit better today and I'll take some paracetamol I think too.

  • Hi kejij. Glad you're feeling a bit better. Keep up with the water for a bit. Good luck! Diane

You may also like...